Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why Provigil makes a person feel worse: Scott SLS

Posted by Ant-Rock on July 25, 2000, at 12:17:40

In reply to Re: Why Provigil makes a person feel worse: Scott AndrewB, posted by SLS on July 25, 2000, at 7:49:45

Scott,
I'm very sorry to hear of your latest struggles. All I can say is that I can certainly relate to having a severe adverse reaction that causes an extreme worsening of depression. I know things suck right now, but please give yourself enough time to deal with it. Don't put pressure on yourself to speed up your recovery. I had to keep telling myself this is not my fault and however long it takes to get back on my feet, one month or one year, so be it.
This is my advice, for what its worth.
Please take care,
Sincerely,
Anthony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ant-Rock thread:41275
URL: http://www.dr-bob.org/babble/20000717/msgs/41384.html